# SDR DALA2024010300074

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 48,894 hours, 39,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING ESCAPE PATH LIGHTING IS ON WITH THE SWITCH IN ARM POSITION. MAINTENANCE FOUND THAT THE OVERWING EMERGENCY LIGHTS REMAINED ILLUMINATED WITH SWITCH IN OFF POSITION TOO. THE RELAY R2-273, WAS REPLACED PER B717 SWPM 20-20. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #9375000)
